Embeddings and immersions in riemannian geometry

Mikhael Gromov, V. A. Rokhlin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-57
Number of pages57
JournalRussian Mathematical Surveys
Volume25
Issue number5
DOIs
StatePublished - Oct 31 1970

Fingerprint

Riemannian geometry
Immersion

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Embeddings and immersions in riemannian geometry. / Gromov, Mikhael; Rokhlin, V. A.

In: Russian Mathematical Surveys, Vol. 25, No. 5, 31.10.1970, p. 1-57.

Research output: Contribution to journalArticle

Gromov, Mikhael ; Rokhlin, V. A. / Embeddings and immersions in riemannian geometry. In: Russian Mathematical Surveys. 1970 ; Vol. 25, No. 5. pp. 1-57.
@article{f356f899f85143b1a050501313e0e317,
title = "Embeddings and immersions in riemannian geometry",
author = "Mikhael Gromov and Rokhlin, {V. A.}",
year = "1970",
month = "10",
day = "31",
doi = "10.1070/RM1970v025n05ABEH003801",
language = "English (US)",
volume = "25",
pages = "1--57",
journal = "Russian Mathematical Surveys",
issn = "0036-0279",
publisher = "IOP Publishing Ltd.",
number = "5",

}

TY - JOUR

T1 - Embeddings and immersions in riemannian geometry

AU - Gromov, Mikhael

AU - Rokhlin, V. A.

PY - 1970/10/31

Y1 - 1970/10/31

UR - http://www.scopus.com/inward/record.url?scp=84956083942&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84956083942&partnerID=8YFLogxK

U2 - 10.1070/RM1970v025n05ABEH003801

DO - 10.1070/RM1970v025n05ABEH003801

M3 - Article

VL - 25

SP - 1

EP - 57

JO - Russian Mathematical Surveys

JF - Russian Mathematical Surveys

SN - 0036-0279

IS - 5

ER -